Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Frobenius and the Hodge filtration


Author: B. Mazur
Journal: Bull. Amer. Math. Soc. 78 (1972), 653-667
MSC (1970): Primary 14F30, 14G15, 14G20; Secondary 14G10
MathSciNet review: 0330169
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Berthelot, A series of notes in the C. R. Acad. Sci. Paris Sér. A-B 269 (1969), A297-A300; A357-A360; A397-A400; ibid. 272 (1971), A141-A144; A1314-A1317; A1397-A1400. MR 40 #151; #2686;41 #8432.
  • 2. Bernard Dwork, A deformation theory for the zeta function of a hypersurface, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 247–259. MR 0175895 (31 #171)
  • 3. N. Katz, A note on a theorem of Ax, Mimeographed Notes, Princeton University, Princeton, N.J., 1970.
  • 4. Nicholas M. Katz, On the differential equations satisfied by period matrices, Inst. Hautes Études Sci. Publ. Math. 35 (1968), 223–258. MR 0242841 (39 #4168)
  • 5. N. Katz, Seminar on degeneration of algebraic varieties, Inst. for Advanced Study, Princeton, N.J., Mimeographed Notes, Fall Term, 1969/70.
  • 6. S. Kleiman, Weil cohomologies, Dix exposés sur la théorie des schémas, NorthHolland, Amsterdam.
  • 7. Ju. I. Manin, The Hasse-Witt matrix of an algebraic curve, Izv. Akad. Nauk SSSR Ser. Mat. 25 (1961), 153–172 (Russian). MR 0124324 (23 #A1638)
  • 8. B. Mazur, Frobenius and the Hodge filtration (estimates), Ann. of Math. (2) 98 (1973), 58–95. MR 0321932 (48 #297)
  • 9. Leonhard Miller, Curves with invertible Hasse-Witt-matrix, Math. Ann. 197 (1972), 123–127. MR 0314849 (47 #3399)
  • 10. David Mumford, Bi-extensions of formal groups, Algebraic Geometry (Internat. Colloq., Tata Inst. Fund. Res., Bombay, 1968), Oxford Univ. Press, London, 1969, pp. 307–322. MR 0257089 (41 #1743)
  • 11. E. Warning, Bemerkung zur vorstehenden Arbeit von Herr Chevalley, Abh. Math. Sem. Univ. Hamburg 11 (1936), 76-83.
  • 12. André Weil, Jacobi sums as “Grössencharaktere”, Trans. Amer. Math. Soc. 73 (1952), 487–495. MR 0051263 (14,452d), http://dx.doi.org/10.1090/S0002-9947-1952-0051263-0

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14F30, 14G15, 14G20, 14G10

Retrieve articles in all journals with MSC (1970): 14F30, 14G15, 14G20, 14G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12976-8
PII: S 0002-9904(1972)12976-8